1st Night @ Reduced Dose 

I reduced the dosage of sleeping pill (Rhovane) last night from 1/2 tab to 1/4 and it went very well. I know it doesn’t sound like a big drop but I have to start somewhere.

I did wake up with night sweats but that’s got nothing to do with the sleeping pill.  That’s just my body waking me up to remind me that I’m getting old.  Blah!

Somehow I’ll find my way though all of this. Eventually the night sweats and other symptoms will pass, my hormones will eventually level out, and I WILL break the sleeping pill habit. 

Words of encouragement are always welcome!  Have you been able to wean from sleeping pills?

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s